American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S70) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Thomas Geisser and Lars Hesselholt. The de Rham-Witt complex and $p$-adic vanishing cycles. J. Amer. Math. Soc. 19 (2006) 1-36. MR 2169041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Rognes, C. Weibel and appendix by M. Kolster. Two-primary algebraic $K$-theory of rings of integers in number fields. J. Amer. Math. Soc. 13 (2000) 1-54. MR 1697095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1